American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 74 of 74 found      Go to page: 1 2 3

[61] James S. W. Wong. Positive definite functions and Volterra integral equations. Bull. Amer. Math. Soc. 80 (1974) 679-682. MR 0341009.
Abstract, references, and article information   
View Article: PDF

[62] Kenneth B. Hannsgen. Note on a family of Volterra equations . Proc. Amer. Math. Soc. 46 (1974) 239-243. MR 0350338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Ll. G. Chambers. The problem of eigenvalues in some singular homogeneous Volterra integral equations . Proc. Amer. Math. Soc. 42 (1974) 140-142. MR 0326322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] J. M. Bownds and J. M. Cushing. A representation formula for linear Volterra integral equations. Bull. Amer. Math. Soc. 79 (1973) 532-536. MR 0313731.
Abstract, references, and article information   
View Article: PDF

[65] Walter G. Kelley. A Kneser theorem for Volterra integral equations . Proc. Amer. Math. Soc. 40 (1973) 183-190. MR 0316983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] James A. Reneke. Product integral solutions for hereditary systems . Trans. Amer. Math. Soc. 181 (1973) 483-493. MR 0324340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Romano M. De Santis. On a generalized Volterra equation in Hilbert space . Proc. Amer. Math. Soc. 38 (1973) 563-570. MR 0317102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] John S. Lew. On linear Volterra integral equations of convolution type . Proc. Amer. Math. Soc. 35 (1972) 450-456. MR 0308699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Terrence S. McDermott. Successive approximations in ordered vector spaces and global solutions of nonlinear Volterra integral equations . Trans. Amer. Math. Soc. 165 (1972) 57-64. MR 0291909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] J. D. Tamarkin. On Volterra's integro-functional equation . Trans. Amer. Math. Soc. 28 (1926) 426-431. MR 1501355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Einar Hille. An existence theorem . Trans. Amer. Math. Soc. 26 (1924) 241-248. MR 1501276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Clyde E. Love. Singular integral equations of the Volterra type . Trans. Amer. Math. Soc. 15 (1914) 467-476. MR 1500990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Griffith C. Evans. Volterra's integral equation of the second kind, with discontinuous kernel. II . Trans. Amer. Math. Soc. 12 (1911) 429-472. MR 1500899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Griffith C. Evans. Volterra's integral equation of the second kind, with discontinuous kernel . Trans. Amer. Math. Soc. 11 (1910) 393-413. MR 1500871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 74 of 74 found      Go to page: 1 2 3